# SDR FDEA2018082742182

- Difficulty date: August 24, 2018
- Submitted: August 27, 2018
- Operation: Air carrier
- Aircraft: N148FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42728
- Aircraft time: 2,183 hours, 933 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Rope
- Condition: Unwanted Deploy
- Location: L1 Door Area
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR ESCAPE ROPE DEPLOYED.   REPLACED THE ROPE COVER AND RESTOWED THE ESCAPE ROPE IAW AMM 25-61-04-2-1.  ACFT OKAY FOR SERVICE.
